# SDR UALA2011051702428

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 41,320 hours, 5,179 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NR 2 GAP STRIP DAMAGED.  REPAIRED PER MT 54-UA2 2.375 INCH LONG .150 INCH DEEP SECOND CRACK FOUND EXCEEDS 4.0 INCHES.  SECOND REPAIR EXCEEDS MT 54-UA1 LIMITS 3.875 INCH LONG .180 DEEP.  ACCOMPLISHED HFEC PER 777 NDT MANUAL PART 6 CHAPTER 51-00-06, NO CRACKS FOUND.  MUST BE REPAIRED BY 5-17-12 PER EVA 80868.  THIS TIME LIMITED REPAIR IS ACCEPTABLE FOR 12 MONTHS FROM 5-17-11 ENDING ON 5-17-12 AT WHICH TIME THE COVER STRIP MUST BE REPLACED.  REF AD2006-19-12 AT THE TIME OF PERMANENT REPAIR REPORT CONDITION OF HEAT SHIELD 38894 BLANKETS AND UNDERLYING STRUCTURE TO ENGINEERING.  IF BLANKETS ARE DAMAGED SEND BLANKETS TO ENGINEERING AND PERFORM CONDUCTIVITY TESTS OF UNDERLYING STRUCTURE.
